# SDR UPS04842847

- Difficulty date: July 20, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37533061
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 990 LONGERON 23R END FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3753306 AND SRM 51-1-20D.
